Enlargements without urelements

Jürg Schmid; Jürgen Schmidt

Colloquium Mathematicae (1987)

  • Volume: 52, Issue: 1, page 1-22
  • ISSN: 0010-1354

How to cite

top

Jürg Schmid, and Jürgen Schmidt. "Enlargements without urelements." Colloquium Mathematicae 52.1 (1987): 1-22. <http://eudml.org/doc/263620>.

@article{JürgSchmid1987,
author = {Jürg Schmid, Jürgen Schmidt},
journal = {Colloquium Mathematicae},
keywords = {enlargement; nonstandard analysis; superstructure; urelements; minimal requirements for base sets; lower and higher order constructions},
language = {eng},
number = {1},
pages = {1-22},
title = {Enlargements without urelements},
url = {http://eudml.org/doc/263620},
volume = {52},
year = {1987},
}

TY - JOUR
AU - Jürg Schmid
AU - Jürgen Schmidt
TI - Enlargements without urelements
JO - Colloquium Mathematicae
PY - 1987
VL - 52
IS - 1
SP - 1
EP - 22
LA - eng
KW - enlargement; nonstandard analysis; superstructure; urelements; minimal requirements for base sets; lower and higher order constructions
UR - http://eudml.org/doc/263620
ER -

NotesEmbed ?

top

You must be logged in to post comments.